| Model Number |
U415064RX |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The device was returned for evaluation.The investigation is identified a break during evaluation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415064rx pta balloon dilatation catheter allegedly experienced break.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, gender and weight were not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415064rx pta balloon dilatation catheter allegedly experienced detachment of device or device component.This report was received from one source.This malfunction involved one patient with no patient consequences.Age, gender and weight were not provided.
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the reported detachment.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.